Otaru Bay Story Tour (Multilingual Audio Tour)

Tour Higlight

Tour Details

Itinerary

Period: 23 April – 3 November 2016
Tour Time: 9 hours 5 mins
Meal: Lunch
Price: RM 270.00/Adult, RM 190.00/Child 

Itinerary :-

Departure 8:40 Sapporo Park Hotel
9:00 Sapporo Grand Hotel
9:15 Sapporo Station Bus Terminal
10:05 Otaru Station Bus Terminal
10:15?10:30 Wine Shop Otaru Bine?tasting / shopping???15min?
10:30?11:35 ?? Otaru Canal Bus Terminal?visit for 65min ? ??the sweets coupon is available here for extra pay?
11:50?13:15 ?? Grand Park Otaru (buffet meal consisting mainly of Italian, Chinese cuisine and desert )[85 min]
13:25?13:55 ?? Tanaka Shuzo Brewery Kikko Gura?visit / tasting???30 min?
14:00?15:30 Kitaichi Glass Factory and Otaru Music Box Museum (free time)
?? Kitakaro [90 min]
15:55?16:55 ? Mt. Tengu Ropeway, Glass Studio in Otaru (Ropeway ride and free time) [60min]
Arrival 17:10 Otaru Station Bus Terminal
Arrival 17:45 Nishimachi Kita 20 cho-me (Miyanosawa Subway Station)
Arrival 18:00 Kita 1 Jo Nishi 12 Cho-me
Arrival 18:10 Sapporo Grand Hotel
Arrival 18:15 Sapporo Clock Tower
Arrival 18:20 Sapporo Station Bus Terminal
Arrival 18:30 Sapporo Park Hotel
Remarks
  • ?1 Group photo option available upon arrival at Otaru Canal Terminal (¥1,000 per photo. )
  • ?2 Buffet-style lunch consisting mainly of Western, Chinese cuisine and desert (70 min)
  • ?3 Tasting after observing the factory (guided tour) Besides tasting sake, there is sampling of sake dumplings, castella  cake, and black bean tea. Outside you can drink fresh water from the well. (subject to change)
  • ?4 Show the bus ticket stub at Kitakaro and get a set of “Hamanasu no Koi” cookies.
  • ? Passengers will receive a 10% discount ticket usable at Kitano Ryoba Otaru Canal Branch and Otaru 5 Go Branch,and Otaru Canal Annex for purchases of marine and agricultural products and crafts, plus a 5% discount ticket for snacks and sweets. (Excludes Chuo Bus Original donburi, drinks and alcohol, economic sets including shipping, shipping, and cooler cases.)
  • ?5 You can disembark at Mt. Tengu and take a route bus to the Otaru Station bus terminal free of charge with the tour bus ticket stub. (No extra charge / no drop-off point except Otaru Station) You can receive one complimentary drink (coffee, English tea,hot chocolate, oolong tea or orange juice) at the restaurant on Mt. Tengu.
  • ? Glass workshop inside of the Glass Studio in Otaru is closed every Tuesday. (The store is open.) You can get a 10 % discount for items at the Glass Studio in Otaru when you show your bus ticket stub. As a basic rule, lunch is served from 12 P.M. at Grand Park Hotel. However, due to circumstances, time may be changed to 13:00 P.M. In such case the itinerary following lunch will change to below; Otaru Canal Terminal (exploring 10:35 - 11:30 -> Sakaimachi Ave. -> Kitaichi Glass, Otaru Music Box Museum, Kitakaro (free time) 11:40- 13:00 -> Grand Park Otaru (Buffet lunch), shopping at Wing Bay Otaru 13:15 ->14:40-> Tanaka Sake Brewery Kikkogura 14:50 - 15:20 -> Mt. Tengu 15:50 - 16:50 (Duration at each destination will be 5 minutes shorter.)

 

Special Notes

? Tour will be cancelled when there is no reservation by 18:00 the day before.
? Duration of sightseeing may be changed due to the traffic and the number of passengers. Further, arrival time may be delayed so be sure to allow ample time for transferring to other modes of transport.
? Arrival time will be earlier than scheduled time due to closed days or the limits on tours at each facility.
? Please allow enough time for transfer to the other modes of transport, because buses may be delayed due to the traffic jams or adverse weather conditions.
? Tours may be cancelled due to traffic restrictions in the event of disaster or marathons. Please contact us to reconfirm operation in such cases.
? Reservations cannot be made by Internet if passengers wish to join the tour from Sapporo Park Hotel or Sapporo Grand Hotel. Please make reservations by phone.

Point

Point is included above